# SDR CALA2025082007966

- Difficulty date: August 19, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 111,585 hours, 14,634 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CREW REST SMELLS LIKE KEROSINE OUTFLOW PAX FLOW AIR IS RUNING NO EVIDENCE SMELLS OK TO CONTINUE
